Title: Saturable discrete vector solitons in one-dimensional photonic lattices
Authors: Vicencio, Rodrigo A.
Smirnov, Eugene
Rüter, Christian E. 
Kip, Detlef  
Stepić, Milutin
Language: en
Subject (DDC): DDC::500 Naturwissenschaften und Mathematik
Issue Date: Jan-2007
Document Type: Article
Source: Phys. Rev. A 76, 033816 (2007).
Journal / Series / Working Paper (HSU): Physical review. A, Atomic, molecular, and optical physics The American Physical Society. 
Volume: 76
Issue: 3
Publisher Place: College Park, MD
Abstract: 
Localized vectorial modes, with equal frequencies and mutually orthogonal
polarizations, are investigated both analytically and experimentally in a
one-dimensional photonic lattice with saturable nonlinearity. It is shown that
these modes may span over many lattice elements and that energy transfer among
the two components is both phase and intensity dependent. The transverse
electrically polarized mode exhibits a single-hump structure and spreads in
cascades in saturation, while the transverse magnetically polarized mode
exhibits splitting into a two-hump structure. Experimentally such discrete
vector solitons are observed in lithium niobate lattices for both coherent and
mutually incoherent excitations.
Organization Units (connected with the publication): Technische Universität Clausthal
URL: http://arxiv.org/abs/nlin/0701060v1
ISSN: 10502947
DOI: 10.1103/PhysRevA.76.033816
Appears in Collections:Publications of the HSU Researchers (before HSU)

Show full item record

CORE Recommender

SCOPUSTM   
Citations

9
checked on May 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.